Chlorphenamine Maleate/Elixir 2mg/5ml 150ml

£1.89

  • Effective Hayfever Treatment
  • Suitable Ages 1 And Up
  • Fast Relief From Symptoms
  • Buy With Confidence From UK Registered Pharmacy

Chlorphenamine is an antihistamine medicine that relieves the symptoms of allergies. It’s known as a drowsy (sedating) antihistamine. It’s more likely to make you feel sleepy than some other antihistamines.

In stock

SKU: Chlorphenamine Maleate/Elixir 2mg/5ml 150ml Categories: , ,

Discreet Packaging

UK Based

Chlorphenamine Maleate/Elixir

What Is Chlorphenamine Maleate/Elixir Used For

Chlorphenamine Maleate is an antihistamine medicine that relieves the symptoms of allergies. It’s known as a drowsy (sedating) antihistamine. It’s more likely to make you feel sleepy than some other antihistamines. It’s used for:

  • hay fever
  • red, itchy eyes (conjunctivitis)
  • eczema
  • hives (urticaria) caused by food allergies and chickenpox
  • insect bites and stings

See more information on hayfever on the NHS website.

Before You Use Chlorphenamine Maleate/Elixir

Do NOT use this medicine if you:

  • have had an allergy to chlorphenamine or any other medicines in the past
  • have an eye problem called primary angle closure glaucoma
  • have problems peeing or emptying your bladder
  • have epilepsy or another health problem that puts you at risk of fits
  • have an intolerance to, or can’t absorb, some sugars such as lactose or sucrose
  • are booked to have an allergy test – taking chlorphenamine may affect the results, so you might need to stop taking it a few days before the test. Ask a pharmacist or your doctor for advice.
  • are unable to have any alcohol – some liquid chlorphenamine products contain a very small amount of alcohol. Check the ingredients and the packaging carefully.

Chlorphenamine Maleate/Elixir Side Effects

Like all medicines, Chlorphenamine Maleate can cause side effects, although not everybody gets them. Some of these side effects include:

  • feeling sleepy during the daytime
  • feeling sick (nausea)
  • feeling dizzy or difficulty concentrating
  • dry mouth
  • headaches
  • blurred vision

Ingredients

Ingredients will change slightly among different brands, but remain mostly similar.

Active ingredient: Chlorpheniramine Maleate.

Inactive ingredients: acacia, calcium phosphate tribasic, calcium sulfate, carnauba wax, corn starch, FD&C yellow No. 6, FD&C yellow No. 6 aluminum lake, lactose monohydrate, magnesium stearate, neutral soap, oleic acid, pharmaceutical ink, povidone, rosin, sucrose, talc, titanium dioxide, white wax, zein

How to Take Chlorphenamine Maleate/Elixir

The medicine will come with a plastic syringe or spoon to help you measure out the right dose.

If you don’t have a syringe or spoon, ask your pharmacist for one. Do not use a kitchen teaspoon as it will not give the right amount.

Always read the dose instructions in the patient information lealfet before using.

See our hayfever treatments here

Additional Information